# SDR VNA2008F00000

- Difficulty date: July 5, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 9,994 hours, 10,420 cycles
- Engine: Ge CF343B1
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: No Defects
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED MULTIPLE BIRD STRIKES ON TAKEOFF.  MAINT INSPECTED AND FOUND NO DEFECTS.  AC WAS RELEASED FOR SERVICE.  (K)
